# SDR FDEA202108071995

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 81,708 hours, 41,373 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND FOUND 36" INBOARD OF OUTBOARD EDGE, 8" FROM AFT EDGE ON #8 SLAT UPPER   SURFACE REMOVED, REPLACED, ADJUSTED AND OPS CHECKED #8 SLAT PER B757 AMM 27-81-02-4
